Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle_Publicacion

Infinite horizon optimal control problems for a class of semilinear parabolic equations

Abstract: Infinite horizon open loop optimal control problems for semilinear parabolic equations are investigated. The controls are subject to a cost functional which promotes sparsity in time. The focus is put on deriving first order optimality conditions. This is achieved without relying on a well-defined control-to-state mapping in a neighborhood of minimizers. The technique of proof is based on the approximation of the original problem by a family of finite horizon problems. The optimality conditions allow deduction of sparsity properties of the optimal controls in time.

Otras publicaciones de la misma revista o congreso con autores/as de la Universidad de Cantabria

 Autoría: Casas E., Kunisch K.,

 Fuente: SIAM Journal on Control and Optimization, 2022, 60(4), 2070-2094

Editorial: Society for Industrial and Applied Mathematics

 Año de publicación: 2022

Nº de páginas: 25

Tipo de publicación: Artículo de Revista

 DOI: 10.1137/21M1464816

ISSN: 0363-0129,1095-7138

Proyecto español: PID2020-114837GB-I00

Autores/as

KARL KUNISCH